# SDR SWAA2020021064119

- Difficulty date: January 20, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BILGE ON FRAME TO INTERCOSTAL "ANGLE SUPPORT" ON FORWARD SIDE CRACKED AT BS. 500C, LBL 26.          / R&R ANGLE IAW SRM & DWG.
